[Home ] [Archive]    
Main Menu
Journal Information::
Home::
Archive::
For Authors::
For Reviewers::
Principles of Transparency::
Contact us::
::
Search in website

Advanced Search
..
Committed to

AWT IMAGE

Attribution-NonCommercial
CC BY-NC


AWT IMAGE

Open Access Publishing


AWT IMAGE

Prevent Plagiarism

..
Registered in


..
Statistics
Journal volumes: 17
Journal issues: 34
Articles views: 788756
Articles downloads: 443165

Total authors: 581
Unique authors: 422
Repeated authors: 159
Repeated authors percent: 27

Submitted articles: 370
Accepted articles: 266
Rejected articles: 25
Published articles: 219

Acceptance rate: 71.89
Rejection rate: 6.76

Average Time to Accept: 282 days
Average Time to First Review: 27.2 days
Average Time to Publish: 26.1 days

Last 3 years statistics:
Submitted articles: 14
Accepted articles: 6
Rejected articles: 0
Published articles: 1

Acceptance rate: 42.86
Rejection rate: 0

Average Time to Accept: 61 days
Average Time to First Review: 11.3 days
Average Time to Publish: 0 days
____
..
:: Volume 7, Issue 1 (9-2010) ::
JSRI 2010, 7(1): 11-20 Back to browse issues page
On the Distribution Functions of the Range and Quasi-range for the Extended Type I Generalized Logistic Distribution
K. Olapade
, akolapad@oauife.edu.ng
Abstract:   (3945 Views)

In this paper, we obtain the distribution functions of the range and the quasi-range of the random variables arising from the extended type I generalized logistic distribution.

Keywords: Extended type I generalized logistic distribution, order statistics, Quasi range and range
Full-Text [PDF 158 kb]   (2189 Downloads)    
Type of Study: Research | Subject: General
Received: 2016/01/10 | Accepted: 2016/01/10 | Published: 2016/01/10
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Olapade K. On the Distribution Functions of the Range and Quasi-range for the Extended Type I Generalized Logistic Distribution. JSRI 2010; 7 (1) :11-20
URL: http://jsri.srtc.ac.ir/article-1-93-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 7, Issue 1 (9-2010) Back to browse issues page
مجله‌ی پژوهش‌های آماری ایران Journal of Statistical Research of Iran JSRI
Persian site map - English site map - Created in 0.21 seconds with 40 queries by YEKTAWEB 4731